MathSciNet Relay Station
MathSciNet bibliographic data
MR2304828 (2008d:37089) 37G40 (34C23 37N25 92B20)
Dias, Ana Paula S.; Lamb, Jeroen S. W. Local bifurcation in symmetric coupled cell networks: linear theory. Phys. D 223 (2006), no. 1, 93–108.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement